MAUDE Adverse Event Report: ERBE MEDICAL. LLC ERBE'S CO2 TUBING/CAP SETS

ERBE MEDICAL. LLC ERBE'S CO2 TUBING/CAP SETS
Catalog Number 20325-208
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the hybrid co2 tubing/cap sets for fujinon scopes leaked from the irrigation line.Also, caps are skipping threads and popping off when threaded on to baxter bottles if not done perfectly.Another similar product {hybrid co2 tubing/cap sets for fujifilm scopes, part number 20325-248, lot numbers w4467056 [date of manufacturing (dom) 08/28/25, expiration date 08/27/2028] and wo471252 (dom 10/16/25, expiration date 10/15/2028), udi: (b)(4)} was a part of the complaint.The sets were used with an erbe irrigation pump model eip2 and erbe co2 insufflator model eco2.No patient injuries were reported.
 
Additional Manufacturer Narrative
Sets were returned on 03/25/26 to erbe usa and forwarded to erbe medical llc on 04/01/26.Nevertheless, we have received similar reports of sets leaking at the distal end of the irrigation line and down scopes.At this time, two (2) primary causes of the leaking issue have been determined: 1.Off-label use in that erbe medical llc sets are being used with other manufacturers port connectors (note: per the notes on use for the set's, only erbe accessories (i.E., erbe port connectors), etc.Are to be used with erbe tubing/cap sets.2.A change had been made to the set's connector.Currently sets are now being produced with the previous connector to minimize/eliminate leaking.Other contributing causes of leaking at the end of scopes are also being investigated.If any prominent causes are determined and/or remedies are implemented to resolve the leaking, a follow-up mdr will be filed.In addition, if any other conclusions are ascertained upon the evaluation of the returned sets involved with the leaking, then a follow-up mdr will be filed.

Brand Name
ERBE'S CO2 TUBING/CAP SETS
Common Device Name
CO2 TUBING/CAP SETS
Manufacturer (Section D)
ERBE MEDICAL. LLC
405 w geneva drive
tempe AZ 85282
Manufacturer (Section G)
ERBE MEDICAL, LLC
405 w geneva drive
tempe AZ 85282
Manufacturer Contact
john tartal
2225 northwest parkway
marietta, GA 30067-8764
7709554400
MDR Report Key24799984
Report Number3020712480-2026-00006
Device Sequence Number10679167
Product Code FEQ
UDI-Device Identifier04065655001099
UDI-Public04065655001099
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K162152
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Remedial Action Notification,Recall
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20325-208
Device Lot NumberWO468760
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/07/2026
Date Device Manufactured09/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age50 YR
Patient SexUnknown
Patient Weight68 KG